liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Boundedness of the gradient of a solution to the Neumann-Laplace problem in a convex domain
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: Comptes Rendus Mathematique, ISSN 1631-073X, Vol. 347, no 9-10, 517-520 p.Article in journal (Refereed) Published
Abstract [en]

It is shown that solutions of the Neumann problem for the Poisson equation in an arbitrary convex n-dimensional domain are uniformly Lipschitz. Applications of this result to some aspects of regularity of solutions to the Neumann problem on convex polyhedra are given. To cite this article: V. Mazya, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

Place, publisher, year, edition, pages
2009. Vol. 347, no 9-10, 517-520 p.
National Category
URN: urn:nbn:se:liu:diva-18754DOI: 10.1016/j.crma.2009.03.001OAI: diva2:221296
Available from: 2009-06-03 Created: 2009-06-03 Last updated: 2009-06-03

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
G. Maz'ya , Vladimir
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 371 hits
ReferencesLink to record
Permanent link

Direct link